# SDR TWAA9904921

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN FWD CARGO COMPT A CRACK AT CARGO FLOOR SUPPORT CHANNEL, STA 218, ABOVE LONGERON 25L. EDDY CURRENT CHECK INDICATED CRACK IN FORMER RADIUS. REPAIRED CRACKED FORMER PER SRM 53-01, PAGE 10 FIG 2.
